# SDR ASAA9910037

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: BAC14902807
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT CARGO COMPARTMENT SHEAR TIE AT FRAME CORRODED AT STATION 747 BETWEEN STRINGER 26R AND STRINGER 27R.  REPAIRED PER 53-10-4, 51-10-1, AND 53-10-2.  (M)
